Jump to content





Accutane - Initial Breakout! - Day 8 (Pic Included)

Posted by kevon, 03 February 2013 · 1,013 views

Accutane - Initial Breakout! - Day 8 (Pic Included) Good lord - I thought I was getting away with the side effects but apparently not.
 
First few days were fine. Then I started noticing around Day 4 my skin was starting to go red - it kind of looked like sunburn, and felt exactly like it too (a bit stingy when applying moisturiser). Didn't look too bed just like I'd been in the sun. Dry lips generally kept a bay with chapstick, but if I don't apply it I could feel it starting.
 
Day 6 was when I started getting what I presume is my 'initial breakout', which I'm not gonna lie, is unpleasant. For me it was like 3 month's worth of spots all at the same time. Quite unpleasant and came out of nowhere. By today, day 8, it's whitehead central. And the strange thing they are in places I don't normally get spots like on my nose.
 
Apparently this is normal so I am trying not to let it bother me too much. Though when I see this picture it does!
 
Other side effects - I've been completely fine. A bit of dryness but easily kept at bay with moisturisor. No other effects on the 40mg dose.




dude imm on day 6 and got mine xD it sucks dont it.

Hopefully it'll pass for you as quickly as it did for me! Mine only lasted about 5-6 days.

 

I'm on day 25 now or something and my skin is completely clear already. I am hoping I don't get another IB when my dose is doubled at the end of the month!

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors